# SDR TRAX200701058

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 19,437 hours, 15,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM STEP LEFT BETA LIGHT STRIP MISSING.    10-18-07    REMOVED UNSERVICEABLE PAX DOOR HANDLE "EXIT PULL" BETA LIGHT.  INSTALLED SERVICEABLE PAX DOOR HANDLE "EXIT PULL", P/N 601R38774-13, IAW CRJ 200 AMM 52-11-02. FUNCTIONAL CHECK GOOD, IAW CRJ 200 AMM 33-51-09.
